Black spots and acne
Black spots and Acne have developed on my skin, it is very irritating it keeps coming how can i fully control it and remove the darkspots because of this i am going through a severe depression
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thanks for the query. Dark spots could mean many things. I assume what you mean is probably post acne pigmentation or post inflammatory pigmentation. Targeting through a single agent may not always be fruitful. Meet a qualified Dermatologist to learn more about the diagnosis and treatment options. Combination of different therapeutic agents is always beneficial. Revlite I.e. Q-switched Nd YAG laser has been available for stubborn pigmentation and can be helpful when topical creams fail. Hope it helps.
Your dermatologist will decide a treatment plan for you after a consultation.
Avoid Self Medications.
Flag this answer
1/1 people found this helpful
Was this answer helpful?